# SDR DXTA2010081604192

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 12,893 hours, 10,438 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ON BOTH THE PIC AND THE SIC SIDE FEEL SPONGY.  BLED BRAKE SYS IAW MM 32-42-00. SERVICED BRAKE RESERVOIR AND SAFETIED.  TAXI CHECKED ACFT.  OPS & LEAK CHECKED GOOD FROM PILOT AND COPILOT SIDE.
